# SDR MWEA020769

- Difficulty date: December 31, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 75,823 hours, 63,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991224617
- Condition: Cracked
- Location: Sta 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS IN WEB AT FUSELAGE STATION 1038 LEFT SIDE AT APPROXIMATELY LONGERON 12.  --  REMOVED AND REPLACED NEW SECTION.
